Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


switch to viaramune
Feb 11, 2008

I have been on Atripla since 12/28/07and my anxiety levels are increasing severely. My CD4 was 400 and VL 50,000 when I started therapy. Would I be able to switch to Viaramune at this time or should I try a different class of drugs?

Thanks in advance.

Response from Dr. Henry

Most patients can safely switch off efavirenz to nevirapine (observed closely during the first months for liver, skin, mucousal surface problems) in the setting of undectable HIV levels. Other switch choices would include ritonavir boosted atazanavir, fosamprenavir, lopinavir, saquinavir, or darunavir. KH



Previous
herpes simplex/fungal infection
Next
Triglycerides and detectable

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement